Tag Archives: Tattoo

Erin-ness (Kat-Erin?) THE GIRL ON FIRE

picstitchIt looks even brighter in the sun. I LOVE IT. MUCH BETTER. I’m gonna take even more pictures to show how fucking bright it is!

Also here’s the results of my totally awesome henna tattoo I gave myself and let flake off naturally:

Photo

I had to edit that picture to even get you to see that there is a slight orange tint on my skin. Note to self: The mix you choose to use for your hair will not stain your skin as much, because you decided lemon juice was too much for your already damaged hair. You dumbo.

Leave a comment

Filed under Regular Blog Posts

Vyvanse Day 3 (P.S. I am super obsessed with getting a new tattoo. That is all.)

I woke up to take my pill again. I stayed awake from that point on again. There is no napping. (Okay, there was never any napping.) There is only whatever I have set my mind to. I wanted to write about my curiosity of “men”, so I did. I haven’t touched the TV. I haven’t touched Reddit (sorry Reddit, I still love you.) I think briefly about whoever passes by my door and then go back to “work”.

I’ve since finished that post and had nothing in mind next so I’ve been feeling pretty bored and lost; I want something to do. I was going to go to the bank but it’s MLK day and I thought that was next Monday. Whoops. I still have no desire to eat whatsoever. That’s why people lose weight. It doesn’t magically melt off your fat and make you skinny, you simply never feel hungry.

The headaches are a reminder that my body does in fact still need sustenance of some sort, but nothing sounds appealing so I grab a protein shake and hope that it will be enough to help. It’s not, because it turns out halfway through the drink I’m so repulsed as though I have stuffed myself to the brim and will explode at any moment.

Headaches are normal for me -sadly- but dehydration and overcoming the… “NOT urge” to eat will be an issue, I can already tell you. I don’t do well forcing myself to eat. I have a really finicky stomach so pissing it off is a good way to land me in gastritis hell for 8-10 hours.

My stomach doesn’t digest food/absorb nutrients properly in the first place (stomach, intestines, etc.) I bought extra multivitamins (NOT the gummy kind 😦 because iron only comes in the gross hard pill kind.)

I was on Effexor (and various other antidepressants) before this, so I know how my body adjusts to pills and such. Effexor was the first time I had ever had an issue with stopping medication. It was hell. I gained 15lbs in three weeks, so I’m excited for the weight loss already happening, but I do wonder what will happen after. Will my body adjust and find a weight to compromise with the Vyvanse? Will I have to create a food schedule and stick to it like glue? Today is full of questions.

Right now, I am “on” from about 730 to maybe 10 or 11. So that’s 13-14 hours of uptime, with me getting tired and kind of weak on those last two hours. I don’t know if I’m describing it correctly, but that seems to be pretty common. I’m used to taking hours and hours to fall asleep but I think I’m out in 30 minutes now. Severe insomnia will likely be a problem if I ever try to take the medicine past 8 or 9 am. Or maybe once I dose up. When I go back I will begin the standard 30mg starting dose and see what happens from there. I have a feeling this will be a trial nonetheless.

Leave a comment

Filed under Vyvanse